# SDR SWAA2024061086758

- Difficulty date: May 17, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS MISSING FIBER STRANDS IN TOP COMPOSITE FACE-SHEET.<[01] REMOVED AND REPLACED PANEL PER AMM 53-21-00.;[02] INSPECTION C/W
